Journal article icon

Journal article

Regression Models with Data-Based Indicator Variables.

Abstract:

Ordinary least squares estimation of an impulse-indicator coefficient is inconsistent, but its variance can be consistently estimated. Although the ratio of the inconsistent estimator to its standard error has a t-distribution, that test is inconsistent: one solution is to form an index of indicators. We provide Monte Carlo evidence that including a plethora of indicators need not distort model selection, permitting the use of many dummies in a general-to-specific framework. Although White's ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1111/j.1468-0084.2005.00132.x

Authors


More by this author
Institution:
University of Oxford
Role:
Author
More from this funder
Name:
Economic and Social Research Council
Funding agency for:
Hendry, D
Grant:
RES051270035
Publisher:
Blackwell Publishing Ltd
Journal:
Oxford Bulletin of Economics and Statistics More from this journal
Volume:
67
Issue:
5
Pages:
571 - 595
Publication date:
2005-01-01
DOI:
ISSN:
0305-9049
Language:
English
UUID:
uuid:f95ba6eb-5814-4e08-b104-e407d0f6dc15
Local pid:
oai:economics.ouls.ox.ac.uk:11171
Deposit date:
2011-08-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP